# SDR SWAA961333

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND EXTERNAL DOUBLER CRACKED AT UPPER LT PITOT PROBE AREA, BS 219 TO 235, S15L TO 16L.  REPLACED DOUBLER PER BOEING SRM.
